Math @ Duke
|
Publications [#287272] of Richard Hain
search www.ams.org.Papers Published
- Hain, R; Reed, D, On the arakelov geometry of moduli spaces of curves,
Journal of Differential Geometry, vol. 67 no. 2
(Summer, 2004),
pp. 195-228, ISSN 0022-040X [arXiv:math/0211097], [doi]
(last updated on 2025/04/05)
Abstract: In this paper we compute the asymptotics of the natural metric on the line bundle over the moduli spaceMg associated to the algebraic cycle C − C− in the jacobian Jac C of a smooth projective curve C of genus g ≤ 3. The asymptotics are related to the structure of the mapping class group of a genus g surface. © 2004 Applied Probability Trust.
|
|
dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821
| |
Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320
|
|